American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547.
Abstract, references, and article information   
View Article: PDF

[2] Matilde Marcolli and Gonçalo Tabuada. Unconditional noncommutative motivic Galois groups. Contemporary Mathematics 647 (2015) 109-115.
Book volume table of contents   
View Article: PDF

[3] Daniel Litt. Symmetric powers do not stabilize. Proc. Amer. Math. Soc. 142 (2014) 4079-4094. MR 3266979.
Abstract, references, and article information   
View Article: PDF

[4] Dan Edidin and Yogesh More. Integration on Artin toric stacks and Euler characteristics. Proc. Amer. Math. Soc. 141 (2013) 3689-3699.
Abstract, references, and article information   
View Article: PDF

[5] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Beyond pure motives. University Lecture Series 61 (2013) 123-134.
Book volume table of contents
View Article: PDF

[6] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. On the conjectural Bloch-Beilinson filtration. University Lecture Series 61 (2013) 85-103.
Book volume table of contents
View Article: PDF

[7] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Lectures on the Theory of Pure Motives. University Lecture Series 61 (2013) MR MR3052734.
Book volume table of contents   

[8] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Surfaces fibered over a curve. University Lecture Series 61 (2013) 119-121.
Book volume table of contents   
View Article: PDF

[9] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Properties of finite dimensional motives. University Lecture Series 61 (2013) 51-65.
Book volume table of contents   
View Article: PDF

[10] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Relative Chow-K\"unneth decomposition. University Lecture Series 61 (2013) 105-117.
Book volume table of contents   
View Article: PDF

[11] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Proof of the theorem of Voisin-Voevodsky. University Lecture Series 61 (2013) 19-21.
Book volume table of contents   
View Article: PDF

[12] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Algebraic cycles and equivalence relations. University Lecture Series 61 (2013) 1-11.
Book volume table of contents   
View Article: PDF

[13] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Survey of some of the main results on Chow groups. University Lecture Series 61 (2013) 13-18.
Book volume table of contents   
View Article: PDF

[14] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. The category of motivic complexes. University Lecture Series 61 (2013) 135-137.
Book volume table of contents   
View Article: PDF

[15] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. On Grothendieck's standard conjectures. University Lecture Series 61 (2013) 35-41.
Book volume table of contents   
View Article: PDF

[16] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Chow-K\"unneth decomposition in a special case. University Lecture Series 61 (2013) 83-83.
Book volume table of contents   
View Article: PDF

[17] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Motives: Construction and first properties. University Lecture Series 61 (2013) 23-34.
Book volume table of contents   
View Article: PDF

[18] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Finite dimensionality of motives. University Lecture Series 61 (2013) 43-50.
Book volume table of contents   
View Article: PDF

[19] Jacob P. Murre, Jan Nagel and Chris A. M. Peters. Chow-K\"unneth decomposition; The Picard and Albanese motive. University Lecture Series 61 (2013) 67-81.
Book volume table of contents   
View Article: PDF

[20] Alessio Del Padrone and Claudio Pedrini. Derived categories of coherent sheaves and motives of K3 surfaces. Contemporary Mathematics 571 (2012) 219-232.
Book volume table of contents   
View Article: PDF

[21] A. Beilinson. Remarks on Grothendieck's standard conjectures. Contemporary Mathematics 571 (2012) 25-32.
Book volume table of contents   
View Article: PDF

[22] Abhishek Banerjee. Higher bivariant Chow groups and motivic filtrations. Trans. Amer. Math. Soc. 363 (2011) 5943-5969. MR 2817416.
Abstract, references, and article information   
View Article: PDF

[23] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Reza Akhtar. Cycles on curves over global fields of positive characteristic. Trans. Amer. Math. Soc. 357 (2005) 2557-2569. MR 2139518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lev A. Borisov, Linda Chen and Gregory G. Smith. The orbifold Chow ring of toric Deligne-Mumford stacks. J. Amer. Math. Soc. 18 (2005) 193-215. MR 2114820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Avery Ching. On the tangent spaces of Chow groups of certain projective hypersurfaces. Proc. Amer. Math. Soc. 132 (2004) 325-331. MR 2022352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. Frossard and V. Suresh. Un lemme de déplacement pour les zéro-cycles sur les fibrations en coniques (appendice à l'article de J.-L. Colliot-Thélène). J. Amer. Math. Soc. 13 (2000) 125-127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marc Levine. DG categories and triangulated categories. Math. Surveys Monogr. 57 (1998) 401-447.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia